Discussions that mention cozaar

High & Low Blood Pressure board


Quote from LSawyer:
Hi,

I posted before and I am an early 20s male in great physical stage (I run every other day and do push up and sit ups as well). Also, I am eating healthy (less salt, even taking coenzyme q10 100mg, magnesium, etc)

Unfortuately, I have high BP (140-150/90-100).

My doctor and I are going through a buffet of antihypertensives because I seem to get some kind of erectile problem with each drug.
----------------------------------------------------------------------
Can all the young males (or anyone who knows one) who is taking medicines reply to this and post what medicine(s) you are taking and if it is weakening (or on the contrary even helping) your erections.

My doctor told me that it takes time for my body to get used the new change/med and your erection problems should disappear after a month or so. I am not sure if he is telling me this just to get rid of any pyschological ED or not.

Please be question/problem specific (aka dont tell me to change my diet or take Viagra).

Help me help others. More the merrier.

Thanks!


Hi Lsawyer,

I'm currently taking plain Beinicar (without the diuretic). It has not had any negative effects on my sexual function. With Cozaar and Diovan (for the 1'st few weeks) They had a negative effect on my libido and morning erections. Then over time (as my body adjusted) this improved a little. When I was taking TOPROL XL (the negative effects got worse over time)

Most of the problems with meds. are the side effects which make you tired, stomach aches, excess urination, heart rate changes etc... With all these side effects who's looking for sex?

If these problems were minimized sex is improved. I think it's safe to say (as Lenin mentioned) that Ace Inhibitors and ARB's are the better of the bunch. Over time these meds have less of an effect, and may possibly even improve some areas as your body adjusts to the meds.

I know you mentioned Viagra. In regard to blood pressure meds. Viagra and Cialis are currently testing their drugs in an Extended release formulation as a new high blood pressure medication. The results appear very promising for FDA approval. I wonder how many of us will ask our doc for new prescriptions for this little blue XL time release pill.

I hope this info helps
Quote from ACE28:
Hi Lsawyer,

I'm currently taking plain Beinicar (without the diuretic). It has not had any negative effects on my sexual function. With Cozaar and Diovan (for the 1'st few weeks) They had a negative effect on my libido and morning erections. Then over time (as my body adjusted) this improved a little. When I was taking TOPROL XL (the negative effects got worse over time)

Most of the problems with meds. are the side effects which make you tired, stomach aches, excess urination, heart rate changes etc... With all these side effects who's looking for sex?

If these problems were minimized sex is improved. I think it's safe to say (as Lenin mentioned) that Ace Inhibitors and ARB's are the better of the bunch. Over time these meds have less of an effect, and may possibly even improve some areas as your body adjusts to the meds.

I know you mentioned Viagra. In regard to blood pressure meds. Viagra and Cialis are currently testing their drugs in an Extended release formulation as a new high blood pressure medication. The results appear very promising for FDA approval. I wonder how many of us will ask our doc for new prescriptions for this little blue XL time release pill.

I hope this info helps

how long did your body take to get adusted (sexually) to the new medicines? Ever tried Lotrel or know anyone who has? How does that affect the sex drive? I have no problem getting erections, but very weak (not enough to perform). I dont know how long it takes for your body to adapt to the change if it it does at all.